# SDR AALA20110612ORD02

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 29,861 hours, 12,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED ON APPROACH TRAILING EDGE FLAP ASSYEMTRY INDICATION.  ACCOMPLISHED QRH PROCEDURE AND RESET FLAP HANDLE TO 5 DEGREES DETENT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT AND FLAP INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
